# SDR ASAA2019053129563

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 20,208 hours, 6,660 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 15990
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 20,190 hours, 6,656 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO N2 ROTATION WHEN ENGINE START SWITCH ENGAGED. GROUNDED - YES. PERFORMED B737-900 FIM 80-07 TASK 804. FOUND 28VDC AT DP1202 PIN 1-2. AFTER R AND R OF VALVE BONDING CHECK OK. REPLACED #1 ENGINE START VALVE PER B737-900 AMM 80-11-03. OPS CHECKED AND LEAK CHECK GOOD.
